Dr Harry Cohn

Publications

1. Le probleme limit central pour les systemes aleatoires a liaison completes. C.R. Acad. Sci. Paris 259, 3423 -- 3426, 1964.

2. On the efficiency of some estimating functions for the transition probabilities of a Markov chain. Studies Cerc. Math. 16, 1059 -- 1064, 1964.

3. On the consistency of the likelihood ratio test. Studies Cerc. Math. 16, 1249 -- 1255, 1964.

4. Sur les proprietes asymptotiques des systemes a liaison completes. Bul. Math. de la R.P.R., 8, 7 -- 21, 1964.

5. Quelques theoremes limites pour une classe de variables aleatoires dependentes. Atti. Acad. Naz. Lincei 38, 815 -- 818, 1965.

6. Test for inference on random processes. Studies Cerc. Math. 17, 413--417, 1965.

7. Testing of statistical hypotheses for stationary processes. Studies Cerc. Math. 17, 209 -- 219, 1965.

8. On a class of dependent random variables. Rev. Roumaine Math. pures et appl. 10, 1593 -- 1606, 1965.

9. Un theoreme limite a plusieurs dimensions pour les systemes aleatoires a liaisons completes. With M. Botez. C.R. Acad. Sci. Boulg. 18, 703 -- 705, 1965.

10. Limit theorems for systems with complete connections. Studies Cerc. Math 17, 757 -- 764, 1965.

11. On a stationary process occurring in the theory of the chains of infinite order. Rev. Roumaine Math. pures et appl. 11, 331 -- 334, 1966.

12. Limit theorems for stochastic processes. Studies Cerc. Math. 18, 993 -- 1027, 1966.

13. On a theorem of U. Grenander. Studies Cerc. Math. 18, 1347 -- 1349, 1966.

14. Extreme values for sequences of random variables. Rev. Roumaine Math. pures et appl. 12, 1031 - 1037, 1967.

15. On certain optimal stopping rules. Rev. Roumaine Math. pures et appl. 12, 1173 -- 1177, 1967.

16. Stopping rules for sequences of random variables. Studies Cerc. Math. 19, 1407 -- 1412, 1967.

17. On the maximum of sums of dependent random variables. Rev. Roumaine Math. pures et appl. 13, 296 -- 301, 1968.

18. On the fluctuation of sums of dependent random variables. Studies Cerc. Math. 20, 169 -- 172, 1968.

19. On the strong law of large numbers for a class of dependent random variables. Rev. Roumaine Math. pures et appl. 15, 487 -- 493, 1970.

20. The decision theory and the optimal rules. Studies in Statist. 54 -- 62, 1970.

21. On the tail \(\sigma\)--algebra of the finite Markov chains. Ann. Math. Statist. 41, 2175-- 2176, 1970.

22. On the Hajek--Renyi inequality. Rev. Roumaine Math. pures et appl. 16, 1349 -- 1354, 1971.

23. Limit theorems for sequences of random variables derived from finite inhomogeneous Markov chains. Ann. Math. Statist. 43, 1283 -- 1292, 1972.

24. On the Borel - Cantelli lemma. Israel J. Math. 12, 11 -- 16, 1972.

25. Sur un resultat de Paul Levy. C.R. Acad. Sci. Paris 285, 609 -- 610, 1972.

26. On the tail events of a Markov chain. Z. Wahrscheinlichkeit. verw. Gebiete 29, 65 -- 72, 1974.

27. Convergence rates for the central limit theorem and a related problem. Rev. Roumaine Math. pures et appl. 19, 989 -- 993, 1974.

28. On the expectation of some random variables derived from independent random variables. Periodica Math. Hungarica 5, 61 -- 66, 1974.

29. A ratio limit theorem for finite nonhomogeneous Markov chains. Israel J. Math. 19, 329 -- 334, 1974.

30. On the tail \(\sigma\)--field of countable Markov chains. Rev. Roumaine Math. pures et appl. 21, 667 -- 675, 1976.

31. Finite nonhomogeneous Markov chains: Asymptotic behaviour. Adv. Appl. Probab. 8, 502 -- 516, 1976.

32. Almost sure convergence of branching processes. Z. Wahrscheinlich. verw. Gebiete 38, 72 -- 81, 1977.

33. On the convergence of branching processes with immigration. J. Appl. Probab. 14, 387 -- 390, 1977.

34. Countable nonhomogeneous Markov chains: Asymptotic behaviour. Adv. Appl. Probab. 9, 542 -- 552, 1977.

35. On the norming constants occurring in convergent Markov chains. Bull. Australian Math. Soc. 17, 193 -- 205, 1977.

36. On the tail \(\sigma\)--field of a sequence of random variables. Math. Sci. 2, 143 -- 145, 1977.

37. A representation for the limiting random variable of a branching process with infinite mean and some related problems. With A.G. Pakes. J. Appl. Probab. 15, 225 -- 234, 1978.

38. On the invariant events of a Markov chain. Z. Wahrscheinlich. verw. Gebiete 48, 81 -- 96, 1979.

39. On the asymptotic events of a Markov chain. Internat. J. Math. & Math. Sci. 2, 537 -- 588, 1979.

40. Harmonic functions for a class of Markov chains. Australian J. Math. A28, 413 -- 422, 1979.

41. On the positivity and the continuity of the positive part of the limit random variable of an irregular branching process with infinite mean. With H.--J. Schuh. J. Appl. Probab. 17, 696 -- 703, 1980.

42. On a paper by Doeblin on nonhomogeneous Markov chains. Adv. Appl. Probab. 13, 388 -- 401, 1981.

43. On the convergence of stochastically monotone sequences of random variables and some applications. J. Appl. Probab. 18, 592 -- 605, 1981.

44. On the limit behaviour of weighted sums of random variables. With P. Hall. Z. Wahrscheinlich. verw Gebiete 59, 319 -- 331, 1982.

45. On a property related to convergence in probability and some applications to branching processes. Stoch. Proc. Appl. 12, 59 -- 72, 1982.

46. Another look at the finite mean supercritical Bienayme--Galton--Watson process. Essays in Statistical Science. J. Appl. Probab. 19A, 307 -- 312, 1982.

47. Norming constants for the finite mean supercritical Bellman--Harris process. Z. Wahrscheinlich. verw. Gebiete 61, 189 -- 205, 1982.

48. On a class of non--homogeneous Markov chains. Math. Proc. Camb. Phil. Soc. 92, 527 -- 534, 1982.

49. Inhomogeneous Markov branching processes: Supercritical case. With H. Hering. Stoch. Proc. Appl. 14, 79 -- 91, 1983.

50. On the fluctuation of stochastically monotone Markov chains and applications. J. Appl. Probab. 20, 178 -- 184, 1983.

51. On the convergence result for the supercritical Bellman--Harris process. J. Australian Statist. Soc. 25, 249 -- 255, 1983.

52. On the 0--1 law and mixing. Studies in Probability and related topics. Papers in honour of Octav Onicescu on his 90th birthday. Nagard Srl., Rome 89 -- 93, 1983.

53. A martingale approach to supercritical branching processes. Ann. Probab. 13, 1179 -- 1191, 1985.

54. Geometric rate of growth in Markov chains with applications to population--size--dependent models with dependent offspring. With F. Klebaner. Stoch. Anal. Appl. 4, 283 -- 307, 1986.

55. Limit behaviour for stochastic monotonicity and applications. Adv. Appl. Probab. 20, 331--347, 1988.

56. Products of stochastic matrices and applications. Internat. J. Math. & Math. Sci. 12, 2, 209--233, 1989.

57. Multitype finite mean supercritical age--dependent branching processes. J. Appl. Probab. 26, 398--403, (1989).

58. On the growth of multitype supercritical branching process in a random environment. Ann. Probab. 17, 118--1123, (1989).

59. On products of non-negative matrices. With Olle Nerman. Ann. Probab. 18, 1806--1815, 1990.

60. Weak ergodicity and products of random matrices. With Olle Nerman and Magda Peligrad, J. Theor. Prob. 6, 389--405, 1993.

61. Products of stochastic, deterministic and random matrices. In Doeblin and Modern Probability."Contemporary Mathematics" series. American Mathematical Society, 261--270, 1993.

62. General branching processes in varying environment. With Peter Jagers, Ann. of Appl. Prob. 4, 1, 184--193, 1994.

63. Supercritical branching processes: a unified approach. In Branching Processes: Proceedings of the First World Congress, C.C.Heyde (Editor), 1-13, Springer Lecture Notes 99, 1995.

64. On the asymptotic patterns of supercritical branching processes in varying environments. Ann. of  Appl. Prob. 6, 3, 896--902, 1996.

65. Stochastic monotonicity and branching processes. In Classical and Modern Branching Processes, K.B Athreya and P.Jagers (editors), Springer, New York, 51-56, 1997.

66. On the support and continuity of the limiting distribution of branching processes in varying environment. Advances in mathematical populatiom dynamics-molecules, cells and man, 789-799, Ser. Math. Biol. Med., 6, World Sci. Publishing, River Edge, NJ, 1997.

67. Simulated annealing: searching for an optimal temperature schedule. With Mark Fielding. SIAM Journal on Optimization, 9, 3, 779-802, 1999.

68. Multi-type branching in varying environment. With J. Biggins and Olle Nerman. Stochastic Processes and Applications, 83, 2, 357-400, 1999.

69. Convergence in probability and almost sure with applications, Stoch. Proc. Appl., 94, 1, 135-154, 2001.

70. Multitype branching limit behaviour. With Qiao Wang, Ann. Appl. Prob. 13,2,490-500, 2003.

 

Research Reports

1. Finite offspring mean supercritical branching processes. Research Report 2, Department of Statistics, University of Melbourne, 1986, (51pp).

2. Multitype branching processes in varying environment. With Olle Nerman, Research Report 3, Department of Statistics, University of Melbourne, 1990, (20pp).

3. On the convergence of the simulated annealing chain. Research report 1, Department of Statistics, University of Melbourne, 1995, (14pp).

4. A weak law of large numbers for weighted sums. Preprint 15, Dept. of Mathematics, Chalmers University of Technology and University of Goteborg, Sweden, 1997, (8pp).

5. Norming constants and convergence of supercritical branching random walks. Preprint 16, Dept. of Mathematics, Chalmers University of Technology and University of Goteborg, Sweden, 1997, (8pp).

 


Back to Dr Harry Cohn's Homepage